# SDR QR9R2024012400002

- Difficulty date: January 24, 2024
- Submitted: January 24, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 13722809536
- Aircraft time: 4,249 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 704598
- Condition: Malfunctioned
- Location: Sema
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, ACTUATOR CAUTION ILLUMINATED WITHOUT ANY ASSOCIATED AXIS DISPLAYED. AVIONICS RESET C/B BUT LIGHT CAME ON AGAIN IN FLIGHT. A TEST FLIGHT EVAL REVEALED DURING HOVER FLIGHT ACTUATOR CAUTION LIGHT CAME ON CAD WITH YELLOW BOX IN BOTH PFD'S WITH NO CORRESPONDING AXIS FAILURE. VEMD LANE 2 LISTS DFACTO CODES 8XXXX8 AND XXXXX8 BOTH INDICATING SECOND PITCH SEMA INVALID. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-10-00, 4-8.
